Hi....I have the same thing happen with Lexapro. I tried to wean off and even though I am still taking it, I get a 'brain zap', or a whoosing sensation when I move my head and eyes. I know SSRI's can cause this sensation and maybe once you are on it for awhile, it will stop. It wouldn't hurt to talk to your doctor about it and if the symptoms don't subside he/she can suggest something else that isn't in this family of drugs.
BuSpar is an anti-anxiety medicine that affects chemicals in your brain that may become unbalanced and cause anxiety.
BuSpar is used in the treatment of anxiety disorders and and for short-term relief of the symptoms of anxiety, such as fear, tension, irritability, dizziness, pounding heartbeat, and other physical symptoms
The more commonly observed side effects associated with the use of BuSpar include dizziness, nausea, headache, nervousness, lightheadedness, and excitement. When I first started the med I did have some dizziness but it cleared and Antivert in a low dose helped me through this side effect quickly.
Please do discuss your side effects with your physician.